... seeing his primary physician. Nothing is helping or stopping this problem, we do not know what to do at this point, we need some medical advice on what he can do or where he can go to stop this annoying problem
16 Sep 2009
I have GERD and that tends to make me hiccup alot more than other people. I take care of an older disabled friend and when he had them ( an he does have a really bad case of GERD), he was taking pain medicine and it seem to make them worse for him. His doctor recommended Thorazine and that is a really powerful psych drug. He said no thanks and waited for them to go away. He had them for several weeks non stop. When he ran out of pain meds, his finally went away. Has your husband been diagnosed with GERD? If he has, try treating that for a few days and see what happens. He needs to eat bland food,no tomatoes, onions, peppers or acidy food to help reduce the acid in his stomach. GERD is Gastrointestinal Reflux Disease. You can get over the counter medicine called Prilosec OTC (Over The Counter) or the store brand Omeperazole and see if that helps any.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
4 answers • 2 Aug 2010
Zegerid is the drug I suspect is giving the hiccups. There have been some other changes; one being getting off of avaide and being put on other blood ...
1 answer • 12 Nov 2010
everytime when i get heartburn i end up with the hiccups,why
4 answers • 20 Jul 2012
Hi Doctor, My father is has liver problem. He is diagnosed with Decompensated Chronic Liver disease. He is having fluid retention in stomach. He is ...
1 answer • 10 Dec 2012